Show simple item record

contributor authorJ. C. Miles
contributor authorK. Kitmitto
date accessioned2017-05-08T20:47:01Z
date available2017-05-08T20:47:01Z
date copyrightApril 1989
date issued1989
identifier other%28asce%290733-9437%281989%29115%3A2%28215%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/27028
description abstractA new drain flow formula is presented, and its accuracy is compared with Hooghoudt's formula and “correct” results obtained from a potential theory simulation. It is shown that the formula is suitable for representing flow to drains in homogeneous‐isotropic, anisotropic, and layered media. Results are also presented for the application of Hooghoudt's method to layered media, and it is shown that the method is not suitable for anisotropic media. In addition, a drain spacing formula is presented based on the new drain flow formula.
publisherAmerican Society of Civil Engineers
titleNew Drain Flow Formula
typeJournal Paper
journal volume115
journal issue2
journal titleJournal of Irrigation and Drainage Engineering
identifier doi10.1061/(ASCE)0733-9437(1989)115:2(215)
treeJournal of Irrigation and Drainage Engineering:;1989:;Volume ( 115 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record